# SDR AALA2020052659004

- Difficulty date: May 25, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N915US
- Make and model: Airbus A321-231
- Aircraft serial: 6387
- Aircraft time: 19,122 hours, 7,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED- EPSU 12WL BATTERY INOPERATIVE. REMOVED AND REPLACED 12WL BATTERY PER AMM 33-51-38, OPERATIONAL CHECK GOOD.
